| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 133-136


R. B. Paris
      Exponentially small expansions of the confluent hypergeometric functions
      Applied Mathematical Sciences, Vol. 7, 2013, no. 133, 6601-6609
      http://dx.doi.org/10.12988/ams.2013.310559

Yong-ming Li
      On the solutions of a class of initial boundary value problem
      Applied Mathematical Sciences, Vol. 7, 2013, no. 133, 6611-6619
      http://dx.doi.org/10.12988/ams.2013.310591

Min Surp Rhee, Young Ik Kim
      Two triparametric families of optimal derivative-free methods with octic convergence
      Applied Mathematical Sciences, Vol. 7, 2013, no. 133, 6621-6630
      http://dx.doi.org/10.12988/ams.2013.310609

Wang Yanling, Liu Limin
      Portfolio selection for mean-reversion model
      Applied Mathematical Sciences, Vol. 7, 2013, no. 133, 6631-6636
      http://dx.doi.org/10.12988/ams.2013.310590

Jaekeun Park
      Hermite-Hadamard-like type integral inequalities for functions whose derivatives of n-th order are preinvex
      Applied Mathematical Sciences, Vol. 7, 2013, no. 133, 6637-6650
      http://dx.doi.org/10.12988/ams.2013.310569

Sudprathai Bupasiri
      On the elementary solution of the operator \diamondsuit_{m,c}^k related to the ultra-hyperbolic Klein Gordon
      Applied Mathematical Sciences, Vol. 7, 2013, no. 134, 6651-6657
      http://dx.doi.org/10.12988/ams.2013.310604

Nashat Faried, Hossam A. Ghany
      Construction of a cone by using weak*- total families
      Applied Mathematical Sciences, Vol. 7, 2013, no. 134, 6659-6668
      http://dx.doi.org/10.12988/ams.2013.310544

Nazirah Ramli, Daud Mohamad, Rizauddin Ramli
      Fuzzy risk analysis based on Ochiai ranking index with Hurwicz criterion for generalized trapezoidal fuzzy numbers
      Applied Mathematical Sciences, Vol. 7, 2013, no. 134, 6669-6682
      http://dx.doi.org/10.12988/ams.2013.310587

E. G. Kreventsov
      The compensation algorithm for calculating the matrix state feedback
      Applied Mathematical Sciences, Vol. 7, 2013, no. 134, 6683-6694
      http://dx.doi.org/10.12988/ams.2013.310615

B. Luna-Benoso, J. C. Martinez Perales, Rolando Flores Carapia, Victor Manuel Silva Garcia
      Identification of abnormalities in mammograms images using methods in the spatial domain
      Applied Mathematical Sciences, Vol. 7, 2013, no. 134, 6695-6704
      http://dx.doi.org/10.12988/ams.2013.39530

T. Kamaraj, D. Lalitha, D.G. Thomas
      A comparative study on adjunct array token Petri nets with some classes of array grammars
      Applied Mathematical Sciences, Vol. 7, 2013, no. 135, 6705-6713
      http://dx.doi.org/10.12988/ams.2013.310588

Sri Rezeki, Suhartono, Suyadi
      Multi input intervention model for analyzing the impact of the Asian crisis and terrorist attacks on tourist arrivals in Bali
      Applied Mathematical Sciences, Vol. 7, 2013, no. 135, 6715-6727
      http://dx.doi.org/10.12988/ams.2013.310598

R. Kasthuri, C. V. Seshaiah
      Optimization of total expenditure by using multi-item fuzzy inventory model involving two constrains: A Karush-Kuhn-Tucker conditions approach
      Applied Mathematical Sciences, Vol. 7, 2013, no. 135, 6729-6738
      http://dx.doi.org/10.12988/ams.2013.310605

C. Moore, O.C. Okoli, W. Uwandu, M. Laisin
      Generalized falling factorial and associated binomial coefficient identities of Pascal's type
      Applied Mathematical Sciences, Vol. 7, 2013, no. 135, 6739-6747
      http://dx.doi.org/10.12988/ams.2013.310546

Saeed Althubiti, Haitham Ali Makhzoum, Youssef N. Raffoul
      Periodic solution and stability in nonlinear neutral system with infinite delay
      Applied Mathematical Sciences, Vol. 7, 2013, no. 136, 6749-6764
      http://dx.doi.org/10.12988/ams.2013.38462

Seong-Hoon Cho
      Fixed point theorems for \alpha-\psi-contractive type mappings in metric spaces
      Applied Mathematical Sciences, Vol. 7, 2013, no. 136, 6765-6778
      http://dx.doi.org/10.12988/ams.2013.310241

Mario Gionfriddo, Lorenzo Milazzo
      Largely blocked C4-designs
      Applied Mathematical Sciences, Vol. 7, 2013, no. 136, 6779-6785
      http://dx.doi.org/10.12988/ams.2013.39537

Mario Gionfriddo
      About balanced G-designs
      Applied Mathematical Sciences, Vol. 7, 2013, no. 136, 6787-6791
      http://dx.doi.org/10.12988/ams.2013.39566

El Berrai Imane, Bouyaghroumni Jamal, Namir Abdelouahed
      Dissemination of epidemic for SIR model
      Applied Mathematical Sciences, Vol. 7, 2013, no. 136, 6793-6800
      http://dx.doi.org/10.12988/ams.2013.310594

Notice
      Retraction notice
      Applied Mathematical Sciences, Vol. 7, 2013, no. 136, 6801
      http://dx.doi.org/10.12988/ams.2013.302


Journals | Books | Author guidelines